# SDR NACA2023072010001

- Difficulty date: March 9, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 63,720 hours, 52,175 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING.- WING SKIN UPPER SURFACE CORRODED AT REAR SPAR WS 495.00. CORROSION DAMAGE REMOVED FROM UPPER SURFACE WING STATION 495.00 AT FRONT SPAR R/H IAW BOEING REPAIR MESSAGE : NAC- NAC 23-0022-08B, DATED 13, APRIL 2023, NOMINAL MATERIAL THICKNESS WAS 0.150 MAXIMUM MATERIAL REMOVAL DEPTH IS 0.023 REMAINING MATERIAL THICKNESS IS 0.127 MAXIMUM CROSS SECTION REMOVAL IS 0.0115 SQ IN  AND FOUND TO BE WITHIN ALLOWABLE LIMITS OF BOEING REPAIR MESSAGE : NAC-NAC -23-0022-0813, DATED 13, APRIL 2023 REPAIR AREA FLAP PEENED IN ACCORDANCE WITH SRM 51-20-06 AND SOPM 20-10-03, REWORK AREA PREPPED AND PRIMEDIAW SRM 51-20-01 AND SOPM 20-44-04 EFFECTED OEM FASTENER REMOVED , AND NEW FASTENER ISNTALLED IAW SRM 57-20-01 ALLOWABLE DAMAGE 4 , TABLE I AND BOEING REPAIR MESSAGE: NAC-NAC -23-0022-08B , DATED 13, APRIL 2023 . RESTORE AERODYNAMIC SURFACE USING BMS 5-95 SEALANT PER SRM 51-20-05. PAINTED THE UPPER SURFACE OF THE REWORKED AREA IAW AMM 51-21-99 REV 97 SEE ATTCHED NDT REPORTS ULTRSASONIC ISNPECTION 0597, LIQUID PENETRANT INSPECTION 0688, 0689 EDDY CURRENT INSPECTIONS 0687, 0690
